# SDR ATT9900673

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D110
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 2 ENGINE IN FLIGHT DUE TO OIL QUANTITY LOSS.  FOUND OIL PRESSURE SWITCH DISINTEGRATED.
